# SDR AALA20150806009

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 45,354 hours, 18,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT AT STATION 917, BETWEEN STRINGER 21L & 22L.  REPAIRED IAW EA 253367 DATED 8 6 15.
